RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 19, Number 1  


Differential Equations and Mathematical Physics
On the completeness of a pair of biorthogonally conjugated systems of functions
A. A. Gimaltdinova, K. V. Kurman
7
On the Dirichlet problem for an elliptic equation
A. K. Gushchin
19
On solutions of elliptic equations with nonpower nonlinearities in unbounded domains
L. M. Kozhevnikova, A. A. Khadzhi
44
The multiple interpolation de La Vallée Poussin problem
V. V. Napalkov, A. U. Mullabaeva
63
Nonlocal problem for partial differential equations of fractional order
O. A. Repin, A. V. Tarasenko
78
Ultrametric diffusion in a strong centrally symmetric field
O. M. Sizova
87
Bigravity in Hamiltonian formalism
V. O. Soloviev
105
Contractions on ranks and quaternion types in Clifford algebras
D. S. Shirokov
117
Inverse problem for a nonlinear partial differential equation of the eighth order
T. K. Yuldashev
136
On the inner turbulence paradigm
N. N. Yakovlev, E. A. Lukashev, E. V. Radkevich, V. V. Palin
155

Mechanics of Solids
Hyperbolic theories and problems of continuum mechanics
Yu. N. Radaev, V. A. Kovalev
186
Вестник Самарского государственного технического университета. Серия: Физико-математические науки
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021